# SDR DHL9970144D

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT WING NR 2 SLAT NR 14 RIB  IS CRACKED.  TRIMMED CRACKED PORTION, NDT PER NDT MANUAL, INSTALLED REPAIR PER SRM 57-50-3, 6 X4.
